A 64-year-old female asked:
Disclaimer

ben on prednisone 2 wks. am puffy and very bloated. gained 13 pounds. how 2 get rid of this. very uncomfortable?

1 doctor answer
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Weight gain: Your weight gain on steroids is due to water accumulation. Speak to your physician about placing you on diuretics.
Answered on Dec 4, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Yes: Avoid salty foods. Do not add any salt to your foods, and do not eat chips, fries, pizza, etc which may be quite salty. This is the biggest culprit ... Read More
1
1 comment
1
1 thank
A 29-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Consider Ginger: Ginger can reduce nausea & upset stomach. You can drink slightly flattened ginger ale or nibble on crystallized ginger. Or pour boiling water over ... Read More
1
1 thank
A 64-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Prednisone: Yes. Absolutely.
1
1 thank
A 19-year-old female asked:
Dr. Mark Gromisch
37 years experience Gastroenterology
Gas: Simethicone may be helpful as would activated charcoal. If you have a diet high in vegetable fiber, gas may be a problem. For this you could try be ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month